| Model Number |
MMT-723RNAH |
| Medical Device Problem Codes |
Mechanical Problem (1384); Device Difficult to Program or Calibrate (1496); Obstruction of Flow (2423); Battery Problem (2885); Appropriate Device Problem Term/Code Not Available (3191)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
05/13/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.The device will be returned for analysis and further information will follow once the analysis has been completed.No conclusion can be drawn at this time.
Event or Problem Description
Customer reported via phone call that the insulin pump buttons take multiple presses to respond, rainbow effect in the sun which effects visibility, insulin pump rewind slower than in the past and unexplained no delivery alarms.The customer blood glucose level was unknown.Customer declined to troubleshooting.The device will be returned for analysis.